# SDR C2XA09SH348

- Difficulty date: October 15, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 19,184 hours, 10,245 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569382610
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK RT AILERON DAMPENER BRACKET ON AILERON IS GOUGED.  MAINTENANCE REMOVED AND REPLACED RT AILERON DAMPENER BRACKET ON AILERON IS GOUGED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
